# SDR CALA2025080707432

- Difficulty date: August 5, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N14120
- Make and model: Boeing 757224
- Aircraft serial: 27562
- Aircraft time: 96,572 hours, 23,555 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 411N3141107
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING SUPPORT AT L/H FR 1640 HAS A CRACK AT SCREW HOLE.  REMOVED, FABRICATED AND INSTALLED CEILING SUPPORT CHANNEL IAW SRM 51-40-02 AND PRODUCTION DWG 411N3141.
